# SDR SWAA2016052752164

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 69,401 hours, 56,022 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 8703195
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER, AT 23000' MSL WE HEARD THE CABIN ALT WARNING HORN.  R & R CABIN PRESS CONTROLLER IAW AMM.
